Alert archive / New Mexico / Freeze Warnings in 2011

Freeze Warning 7, NWS Albuquerque, NM

October 26, 2011

NWS Albuquerque, NM issued this freeze warning at Oct 26, 2011, 3:52 AM MDT. It took effect at Oct 27, 2011, 2:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2011, 3:52 AM MDT (09:52 UTC)
In effect from
Oct 27, 2011, 2:00 AM MDT
Expired
Oct 27, 2011, 9:00 AM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WWUS75 KABQ 260952
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 AM MDT WED OCT 26 2011

...FREEZING TEMPERATURES EXPECTED OVERNIGHT WEDNESDAY INTO
THURSDAY MORNING...

.A FAST MOVING WINTER STORM SYSTEM WILL TRACK SOUTHEAST ACROSS
NEW MEXICO WEDNESDAY NIGHT AND EARLY THURSDAY. COLD AIR PLUNGING
INTO NORTHERN AND CENTRAL NEW MEXICO AS A RESULT OF THE STORM WILL
SET THE STAGE FOR A WIDESPREAD FREEZE ACROSS THE EAST CENTRAL AND
NORTHEAST PLAINS AS WELL AS THE SANTA FE METRO AREA EARLY THURSDAY
MORNING.

NMZ518-530>535-262200-
/O.UPG.KABQ.FZ.A.0004.111027T0800Z-111027T1500Z/
/O.NEW.KABQ.FZ.W.0007.111027T0800Z-111027T1500Z/
SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-
352 AM MDT WED OCT 26 2011

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATION...SANTA FE METRO AREA...THE EAST CENTRAL AND NORTHEAST
  PLAINS.

* TEMPERATURES...28 TO 32 DEGREES.

* TIMING...TEMPERATURES WILL FALL RAPIDLY WEDNESDAY EVENING AND
  REMAIN NEAR OR BELOW FREEZING THROUGH EARLY THURSDAY MORNING.
  CONDITIONS WILL WARM GRADUALLY AFTER 9 AM THURSDAY.

* LOCAL IMPACTS...FREEZING TEMPERATURES MAY DAMAGE EXPOSED 
  PLUMBING OR UNDRAINED IRRIGATION SYSTEMS...AND HARM TENDER 
  VEGETATION OR OUTDOOR PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$
3 follow-up statements
284 
WWUS75 KABQ 261807
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1207 PM MDT WED OCT 26 2011

...FREEZING TEMPERATURES EXPECTED OVERNIGHT WEDNESDAY INTO
THURSDAY MORNING...

.A FAST MOVING WINTER STORM SYSTEM WILL TRACK SOUTHEAST ACROSS
NEW MEXICO WEDNESDAY NIGHT AND EARLY THURSDAY. COLD AIR PLUNGING
INTO NORTHERN AND CENTRAL NEW MEXICO AS A RESULT OF THE STORM
WILL SET THE STAGE FOR A WIDESPREAD FREEZE ACROSS THE EAST
CENTRAL AND NORTHEAST PLAINS AS WELL AS THE SANTA FE METRO AREA
EARLY THURSDAY MORNING.

NMZ518-530>535-270200-
/O.CON.KABQ.FZ.W.0007.111027T0800Z-111027T1500Z/
SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-
1207 PM MDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
THURSDAY. 

* LOCATION...SANTA FE METRO AREA...THE EAST CENTRAL AND 
  NORTHEAST PLAINS. 

* TEMPERATURES...28 TO 32 DEGREES.

* TIMING...TEMPERATURES WILL FALL RAPIDLY WEDNESDAY EVENING AND 
  REMAIN NEAR OR BELOW FREEZING THROUGH EARLY THURSDAY MORNING. 
  CONDITIONS WILL WARM GRADUALLY AFTER 9 AM THURSDAY. 

* LOCAL IMPACTS...FREEZING TEMPERATURES MAY DAMAGE EXPOSED 
  PLUMBING OR UNDRAINED IRRIGATION SYSTEMS...AND HARM TENDER 
  VEGETATION OR OUTDOOR PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

SHY
101 
WWUS75 KABQ 262104
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
304 PM MDT WED OCT 26 2011

NMZ518-530>535-270600-
/O.CON.KABQ.FZ.W.0007.111027T0800Z-111027T1500Z/
SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-
304 PM MDT WED OCT 26 2011

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
THURSDAY. 

* LOCATION...SANTA FE METRO AREA...THE EAST CENTRAL AND NORTHEAST
  PLAINS. EXPECT COLDEST TEMPERATURES IN SHELTERED VALLEYS AND
  DIPS.

* TEMPERATURES...28 TO 32 DEGREES.

* TIMING...TEMPERATURES WILL FALL RAPIDLY WEDNESDAY EVENING AND 
  REMAIN NEAR OR BELOW FREEZING THROUGH EARLY THURSDAY MORNING. 
  CONDITIONS WILL WARM GRADUALLY AFTER 9 AM THURSDAY. 

* LOCAL IMPACTS...FREEZING TEMPERATURES MAY DAMAGE EXPOSED 
  PLUMBING OR UNDRAINED IRRIGATION SYSTEMS...AND HARM TENDER 
  VEGETATION OR OUTDOOR PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY.

&&

$$

SHY
026 
WWUS75 KABQ 271452
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
852 AM MDT THU OCT 27 2011

NMZ518-530>535-271600-
/O.EXP.KABQ.FZ.W.0007.000000T0000Z-111027T1500Z/
SANTA FE METRO AREA-UNION COUNTY-HARDING COUNTY-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY-
CURRY COUNTY-
852 AM MDT THU OCT 27 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING. 

THE FREEZE WARNING FOR CENTRAL AND EASTERN NEW MEXICO WILL BE
ALLOWED TO EXPIRE AT 9 AM MDT. TEMPERATURES MAY CONTINUE TO HOVER
AROUND THE FREEZING MARK OF 32 DEGREES FOR ANOTHER HOUR OR
SO...BUT CONDITIONS SHOULD GRADUALLY WARM UP A FEW MORE DEGREES
THROUGH THE LATE MORNING.

$$

52

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this freeze warning went out at Oct 26, 3:38 AM MDT, 14 minutes earlier.

Area forecast discussion, Oct 26, 3:38 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
338 AM MDT WED OCT 26 2011

.DISCUSSION...

...AN INTENSE BURST OF WINTRY WEATHER ON THE WAY FOR PARTS OF NM...

THE MUCH ANTICIPATED WINTER STORM SYSTEM IS QUICKLY APPROACHING THE
LAND OF ENCHANTMENT. LATEST SFC ANALYSIS SHOWS THE STRONG PACIFIC
COLD FRONT RACING SE TOWARD THE FOUR CORNERS WHILE THE FRONT RANGE
FRONT SLIPS SOUTH INTO NE NM. THE WATER VAPOR LOOP SHOWS THE UPPER
WAVE MOVING EAST ACROSS THE GREAT BASIN WITH AN EXTENDED BAROCLINIC
ZONE STRETCHING ENE ACROSS THE CENTRAL ROCKIES. INSTABILITY ASSCD
WITH A 80-100 KT UPPER JET OVER NM IS SPARKING SOME ISOLD/SCT
STORMS AS WELL OVER WESTERN NM. 00Z MODELS ARE FINALLY IN GOOD
AGREEMENT ON THE OVERALL WINTER STORM SYSTEM...THUS CONFIDENCE ON
DETAILS IS MUCH HIGHER TODAY. WILL UPGRADE WATCH TO WARNING FOR
THE SANGRES AND THE RATON PASS AREA...WITH ADVISORIES SURROUNDING
THIS AREA FROM THE SAN JUANS TO THE NE PLAINS ALONG AND NORTH OF
I40.

LOTS OF INTERESTING SYNOPTIC AND MESOSCALE FEATURES WILL SET UP OVER
THE AREA TODAY. THE GREATEST THREAT/IMPACT WILL COME BETWEEN 6PM AND
3AM TONIGHT AS INTENSE FRONTOGENESIS TAKES SHAPE ALONG THE EAST SLOPES
OF THE SANGRES AND THE CENTRAL AND NE HIGHLANDS. THE 00Z GFS/NAM AGREE
AN INTENSE BURST OF SNOWFALL WILL DEVELOP IN THIS AREA AS INDICATED
BY A SHARP INCREASE IN OMEGA FIELDS RELATIVELY COINCIDENT WITH THE
MAX SNOW GROWTH LAYER. AN INTENSE PRESSURE GRADIENT WILL CREATE
EXTREMELY HAZARDOUS CONDITIONS IN BLOWING SNOW FOR A COUPLE HOURS
THIS EVENING ALONG INTERSTATE 25 BETWEEN RATON PASS AND LAS VEGAS
THEN OVER INTERSTATE 40 BETWEEN CLINES CORNERS AND TUCUMCARI. SNOW
AMOUNTS WILL BE SOLID ADVISORY FOR THE PLAINS AND MARGINAL WARNING
FOR THE HIGH TERRAIN. BANDED SNOWFALL EXPECTED WITHIN THE AREA WILL
CREATE SHARP SNOWFALL GRADIENTS.

MUCH COLDER AIR FILTERING INTO THE REGION WILL END THE GROWING SEASON
FOR AREAS CURRENTLY HIGHLIGHTED IN THE FREEZE WATCH SO THIS WILL BE
UPGRADED TO A WARNING AS WELL. LOW CLOUDS AND PATCHY FOG THURSDAY
WILL STICK AROUND AS INDICATED BY 00Z BUFKIT CROSS SECTIONS OVER
THE EASTERN PLAINS...PARTICULARLY FROM RATON TO LAS VEGAS AND CLINES
CORNERS. MAX TEMPS AS A RESULT HAVE TRENDED EVEN LOWER WITH LOTS
OF 30S/40S.

WEST TO NORTHWEST FLOW WILL DEVELOP OVER THE REGION THROUGH THE
WEEKEND WITH SLOWLY MODERATING TEMPS AND MAINLY CLEAR SKIES.

GUYER

&&

.AVIATION...
UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL RESULT IN
INCREASING SHOWERS AND ISOLATED THUNDERSTORMS TODAY OVER MUCH OF
NORTHERN AND CENTRAL NEW MEXICO. MORE FREQUENT MVFR TO LOCAL IFR
CIGS AND VSBYS IN RAIN AND SNOW SHOWERS ARE POSSIBLE AT HIGHER
ELEVATIONS OF NORTH CENTRAL AND NORTHWEST AND NORTHEAST NM
ESPECIALLY ALONG THE COLORADO BORDER. THE SURFACE GRADIENT
ASSOCIATED WITH THE COLD FRONT WILL STRENGTHEN SIGNIFICANTLY BY
27/00Z ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS...RESULTING IN
LLWS AND SFC WND GUSTS TO AROUND 35 OR 40KT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z.

&&

.FIRE WEATHER...
A DEEPENING UPPER TROUGH DEVELOPING OVER THE GREAT BASIN WILL BRING
SIGNIFICANTLY COLDER AIR AND WELCOME RAIN/SNOW TO MUCH OF THE
NORTHEAST THIRD OF NM THROUGH WEDNESDAY NIGHT.

NORTHERLY WINDS HAVE ALREADY SPREAD INTO THE EASTERN PLAINS...BUT
THE MAJOR SURGE...THEREFORE THE STRONGEST WINDS ASSOCIATED WITH THE
SURFACE COLD FRONT ARE EXPECTED LATER THIS AFTERNOON AND EVENING
WHEN GUSTS TO 40 TO 50 MPH ARE POSSIBLE. MODELS ARE IN MUCH BETTER
AGREEMENT REGARDING THE POTENTIAL FOR AN EASTERLY WIND INTO THE RGV
TONIGHT...WHEN THE ABQ METRO MAY SEE GUSTS AROUND 45 MPH.

THE HIGHER TERRAIN NORTH OF INTERSTATE 40 AND ESPECIALLY NEAR THE
COLORADO BORDER...WILL BE THE MOST ACTIVE AREA FOR SHOWERS AND
THUNDERSTORMS TODAY WHILE THE FAR NORTHEAST PLAINS EXPERIENCES A 30 TO
35 DEGREE TEMPERATURE DROP FROM TUESDAY ALONG WITH LOWERING CLOUDS AND
INCREASING CHANCES FOR RAIN. THE POTENTIAL FOR SIGNIFICANT SNOWFALL
INCREASES LATE THIS AFTERNOON AND THIS EVENING IN THE NORTHERN
MOUNTAINS AND THE NORTHEAST HIGHLANDS AS THE COLD AIR SPREADS
FARTHER SOUTH ACROSS NM. LESS SIGNIFICANT AMOUNTS OF SNOW MAY
DEVELOP IN THE AREA FROM CLINES CORNERS TO CLAYTON.

THE STORM SYSTEM WILL EXIT TO THE EAST THURSDAY...LEAVING BEHIND
COLDER TEMPERATURES...LESS WIND AND GENERALLY FAIR TO POOR
VENTILATION FOR MUCH OF THE REGION. A WEAK RIDGE OF HIGH PRESSURE
WILL DEVELOP OVER THE DESERT SOUTHWEST FRIDAY AND SATURDAY AND
PROLONG THE LIGHT WIND AND POOR VENTILATION REGIME FOR THE STATE
DESPITE A DECENT WARM-UP.

FREEZING TEMPERATURES ARE LIKELY LATE THURSDAY NIGHT INTO FRIDAY
MORNING FOR MANY AREAS THAT HAVE NOT YET SEEN A FROST/FREEZE SO FAR
THIS FALL.

THE REMAINDER OF THE WEEKEND LOOKS DRY WITH COOL/COLD MORNINGS AND
MILD-TO-WARM AFTERNOONS. HOWEVER...VENTILATION WILL LIKELY REMAIN
FAIR TO POOR.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  52  30  51  29 /  60  30   0   0
DULCE...........................  51  28  47  23 /  80  60   5   0
CUBA............................  54  32  49  32 /  60  70  10   0
GALLUP..........................  55  26  52  23 /  50  40   0   0
EL MORRO........................  55  26  50  20 /  40  50   5   0
GRANTS..........................  60  32  52  26 /  40  50   5   0
QUEMADO.........................  62  32  55  28 /  30  50   0   0
GLENWOOD........................  72  38  63  34 /  10  30   0   0
CHAMA...........................  46  22  42  27 / 100  80  10   0
LOS ALAMOS......................  54  30  44  38 /  60  80  20   0
PECOS...........................  54  26  43  32 /  60 100  30   0
CERRO/QUESTA....................  52  23  43  25 /  60  80  20   0
RED RIVER.......................  42  19  34  18 /  80 100  20   0
ANGEL FIRE......................  46  18  39  18 /  80 100  20   0
TAOS............................  54  26  44  24 /  50  60  10   0
MORA............................  53  25  41  29 /  60 100  20   0
ESPANOLA........................  60  33  49  27 /  40  50   5   0
SANTA FE........................  56  28  44  32 /  60  70  20   0
SANTA FE AIRPORT................  58  32  47  34 /  50  70  10   0
ALBUQUERQUE FOOTHILLS...........  64  38  50  35 /  50  50   5   0
ALBUQUERQUE HEIGHTS.............  68  41  52  40 /  40  40   5   0
ALBUQUERQUE VALLEY..............  69  39  53  36 /  30  40   0   0
ALBUQUERQUE WEST MESA...........  68  39  52  36 /  40  50   5   0
LOS LUNAS.......................  70  41  54  30 /  30  40   0   0
RIO RANCHO......................  68  39  52  34 /  40  50   5   0
SOCORRO.........................  74  42  56  38 /  10  30   5   0
SANDIA PARK/CEDAR CREST.........  63  32  49  32 /  50  80  20   0
TIJERAS.........................  64  35  51  31 /  50  70  20   0
MORIARTY/ESTANCIA...............  62  32  45  30 /  50  80  30   0
CLINES CORNERS..................  60  26  42  29 /  60 100  30   0
GRAN QUIVIRA....................  64  34  47  33 /  30  70  30   0
CARRIZOZO.......................  68  38  54  36 /  20  30  10   0
RUIDOSO.........................  65  31  46  29 /  30  80  40   0
CAPULIN.........................  42  20  38  26 /  80 100  20   5
RATON...........................  47  22  42  28 /  80 100  20   0
SPRINGER........................  52  23  43  24 /  60 100  20   0
LAS VEGAS.......................  54  23  41  28 /  60 100  20   0
CLAYTON.........................  44  26  44  32 /  50  80  10   0
ROY.............................  48  29  42  26 /  50 100  20   5
CONCHAS.........................  56  31  49  33 /  40  80  20   0
SANTA ROSA......................  58  32  46  34 /  30 100  20   0
TUCUMCARI.......................  55  31  49  31 /  20  90  20   0
CLOVIS..........................  60  33  46  34 /  10  80  30   0
PORTALES........................  63  34  45  34 /  10  80  30   5
FORT SUMNER.....................  67  36  49  35 /  10  80  30   0
ROSWELL.........................  78  43  50  38 /   5  60  30   0
PICACHO.........................  76  39  47  32 /   5  60  30   0
ELK.............................  70  38  46  28 /  10  60  30   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 9 AM MDT THURSDAY FOR THE FOLLOWING
ZONES...NMZ518-530>535.

WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM MDT
THURSDAY FOR THE FOLLOWING ZONES...NMZ510-512-516-523-528>533.

WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 6 AM MDT THURSDAY
FOR THE FOLLOWING ZONES...NMZ513>515.

WINTER STORM WARNING FROM NOON TODAY TO 6 AM MDT THURSDAY FOR THE
FOLLOWING ZONES...NMZ527.

&&

GUYER
Hazardous weather outlook, Oct 25, 5:18 AM MDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
518 AM MDT TUE OCT 25 2011

NMZ501>540-261200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
518 AM MDT TUE OCT 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT TO MODERATE SNOWFALL ACCUMULATIONS ARE POSSIBLE FROM WEDNESDAY
AFTERNOON THROUGH EARLY THURSDAY FROM THE NORTHERN MOUNTAINS EASTWARD
ACROSS THE NORTHEAST HIGHLANDS AND NORTHEAST PLAINS. SUB-FREEZING
TEMPERATURES ARE POSSIBLE THURSDAY MORNING FOR THE FIRST TIME THIS
FALL SEASON FOR THE SANTA FE METRO AREA AND THE NORTHEAST AND EAST
CENTRAL PLAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:44 AM MDTWinter Storm WarningABQ25 hr
Oct 26, 4:44 AM MDTWinter Weather AdvisoryABQ25 hr

Nearby

Freeze Warnings in New Mexico, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.